# SDR CA090826012

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Condition: Unserviceable
- Location: Sprag Clutch
- Part time: 355 hours
- Component: Sprag Clutch
- Component part number: C0183
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND RUN DURING CHECK FOR NEEDLE SPLIT THERE WAS NO SPLIT.  SPRAG CLUTCH OR UPPER BEARING U/S, CLUTCH REPLACED.
